# SDR FDEA202408141215

- Difficulty date: August 14, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274610208
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK CROWN GOUGE AT FR62 PLUS 2", Y1959 ACCOMPLISHED THE SEAT TRACK SPLICE REPAIR AT MAIN DECK FLOOR SEAT TRACK FR62~64,   Y1959 I.A.W A300-600F SRM 53-10-16-201, PARA.4, FIG.201, PAGE.203~208. THIS REPAIR CLASSIFIED   AS MAJOR CAT.A PER GMM 6-2-100.
